Transversal homoclinic orbits in the collinear restricted three-body problem

J. Llibre, E. Perez-Chavela

Research output: Contribution to journalArticleResearchpeer-review

8 Citations (Scopus)

Abstract

Using the perturbation method of Melnikov, we prove in a simple way the existence of transversal homoclinic points in the collinear restricted three-body problem. As a consequence we can embed a Bernoulli shift on a suitable cross section of the flow, showing easily that this problem possesses chaotic dynamics. © 2005 Springer.
Original languageEnglish
Pages (from-to)1-10
JournalJournal of Nonlinear Science
Volume15
DOIs
Publication statusPublished - 1 Feb 2005

Keywords

  • McGehee coordinates
  • Melnikov method

Fingerprint

Dive into the research topics of 'Transversal homoclinic orbits in the collinear restricted three-body problem'. Together they form a unique fingerprint.

Cite this